Discussions By Condition: I cannot get a diagnosis.

runny nose

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: peefer
  • January 3, 2009
  • 11:59 PM

As a side effect of taking Desmopressin, I have a constantly runny nose. Can anything alleviate this?

Reply Flag this Discussion

3 Replies:

  • I presume you are using the intranasal form.If so,you should switch to the oral form.
    richard wayne2b 1,232 Replies
    • January 4, 2009
    • 01:07 PM
    • 0
    Flag this Response
  • Thanks for responding. I do take pills, not intranasal.
    peefer 1 Replies
    • January 4, 2009
    • 01:58 PM
    • 0
    Flag this Response
  • Then are having any allergy symptoms,such as sneezing and an itchy nose?If so,then I"D recommend Beconase nasal spray.If not and it's just a side effect of your med,try Sudafed or even one of the antihistamine-decongestant meds.
    richard wayne2b 1,232 Replies
    • January 4, 2009
    • 02:07 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?